References of "Journal of Control Theory and Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDelay-dependent exponential stability criteria for stochastic systems with polytopic-type uncertainties
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in Journal of Control Theory and Applications (2009), 7(3), 291-296

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on ... [more ▼]

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on linear matrix inequalities (LMIs), applying the descriptor model transformation and introducing free weighting matrices, a new type of Lyapunov-Krasovskii functional is constructed and some new delay-dependent and delay-independent exponential stability criteria are respectively obtained. The results include the delay-independent/rate-dependent and delay-dependent/rate-independent exponential stability criteria. The new criteria are less conservative than existing ones. Numerical examples demonstrate the new criteria are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 58 (2 UL)